# SDR FDKA2009061200121

- Difficulty date: June 12, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 18,001 hours, 17,084 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O/H EMERGENCY EXIT LOCATOR LIGHT OUT.  MX RESECURED CONNECTOR TO SIGN OPS GOOD.
